alexa A review of acetaminophen poisoning.
Pharmaceutical Sciences

Pharmaceutical Sciences

Journal of Bioequivalence & Bioavailability

Author(s): Hodgman MJ, Garrard AR

Abstract Share this page

Abstract Acetaminophen poisoning remains one of the more common drugs taken in overdose with potentially fatal consequences. Early recognition and prompt treatment with N-acetylcysteine can prevent hepatic injury. With acute overdose, the Rumack-Matthew nomogram is a useful tool to assess risk and guide management. Equally common to acute overdose is the repeated use of excessive amounts of acetaminophen. Simultaneous ingestion of several different acetaminophen-containing products may result in excessive dosage. These patients also benefit from N-acetylcysteine. Standard courses of N-acetylcysteine may need to be extended in patients with persistently elevated plasma concentrations of acetaminophen or with signs of hepatic injury. Copyright © 2012 Elsevier Inc. All rights reserved. This article was published in Crit Care Clin and referenced in Journal of Bioequivalence & Bioavailability

Relevant Expert PPTs

Relevant Speaker PPTs

Recommended Conferences

Relevant Topics

Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords